# SDR DXTA200300069

- Difficulty date: July 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 2,412 hours, 1,536 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATION REMAINED GREEN AFTER GEAR WAS RETRACTED, USED EMERGENCY BLOW DOWN GEAR.  LANDING WAS UNEVENTFUL.   DETERMINED THE RIGHT GEAR ACTUATOR DOWNLOCK SWITCH WAS FAULTY,  REMOVED AND REPLACED WITH NEW SWITCH, PERFORMED GEAR OPERATIONAL CHECKS AND RESETTING BLOWDOWN SYSTEM, WORK DONE IAW 750 MAINTENANCE MANUAL CHAPTER 32-30-04.
